Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Remarks on a Paper by A. Aziz

Zalman Rubinstein
Proceedings of the American Mathematical Society
Vol. 94, No. 2 (Jun., 1985), pp. 236-238
DOI: 10.2307/2045382
Stable URL: http://www.jstor.org/stable/2045382
Page Count: 3

You can always find the topics here!

Topics: Polynomials, Mathematical theorems, Zero, Mathematics
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Remarks on a Paper by A. Aziz
Preview not available

Abstract

The paper consists of two parts. In the first part a short proof of the main theorem due to A. Aziz on the location of zeros of composite polynomials is given. In the second part some properties of a fixed length continuation of a polynomial are deduced.

Page Thumbnails

  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238